... recently suffered from a TIA mini stroke. After her MRI, she developed severe seizures. She is scheduled to receive IV amino acid soluntions TODAY... which contains dextrose. My fear is that she is very allergic to corn. Will the dextrose, which is a corn sugar... cause a potential problem?? Thank you!
Hi I'm Abby, I have some information for you I hope it helps.
Common side effects persist or become bothersome when using Dextrose and Ringer's:
Increased urination; redness, pain, or swelling at the injection site
Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; confusion; infection at the injection site; muscle twitching; seizures; swelling of the hands and feet; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Dextrose and Ringer's.
What caught my eye was that you have a friend that weighs under 100lbs. Are they on any other medication? Is your friend on any anti-convulsants? I ask since he/she has had seizures.
I wish you well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Phentermine - I have a friend who is now in the hospital. She experienced what we thought was a TIA?
Posted 5 Jul 2013 • 2 answers
Posted 7 Jul 2013 • 2 answers
Posted 6 Oct 2014 • 1 answer
Posted 4 Nov 2015 • 1 answer
Posted 8 Mar 2016 • 0 answers